RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 9, Pages 1466–1472 (Mi de8804)  

Ordinary Differential Equations

On the computation of the value of a game in game-theoretic control problems with integral constraints

M. D. Lokshin

Ural State University, Ekaterinburg

Full text: PDF file (952 kB)

English version:
Differential Equations, 1995, 31:9, 1419–1426

Bibliographic databases:
UDC: 517.977
Received: 08.08.1994

Citation: M. D. Lokshin, “On the computation of the value of a game in game-theoretic control problems with integral constraints”, Differ. Uravn., 31:9 (1995), 1466–1472; Differ. Equ., 31:9 (1995), 1419–1426

Citation in format AMSBIB
\Bibitem{Lok95}
\by M.~D.~Lokshin
\paper On the computation of the value of a game in game-theoretic control problems with integral constraints
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 9
\pages 1466--1472
\mathnet{http://mi.mathnet.ru/de8804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433664}
\zmath{https://zbmath.org/?q=an:0864.90143}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 9
\pages 1419--1426


Linking options:
  • http://mi.mathnet.ru/eng/de8804
  • http://mi.mathnet.ru/eng/de/v31/i9/p1466

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019